MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  PFCSIG RD/DOMPAT 3PEG TRL38MM; KNEE INSTRUMENT : PATELLA TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910  PFCSIG RD/DOMPAT 3PEG TRL38MM; KNEE INSTRUMENT : PATELLA TRIALS
Catalog Number 961112
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the trial was found to be missing on one of the three pegs during surgery.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
PFCSIG RD/DOMPAT 3PEG TRL38MM
Common Device Name
KNEE INSTRUMENT : PATELLA TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7985742
Report Number1818910-2018-73018
Device Sequence Number1747000
Product Code JWH
UDI-Device Identifier10603295234944
UDI-Public10603295234944
Combination Product (Y/N)N
Initial Reporter StateNE
PMA/510(K) Number
K884796
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961112
Device Lot NumberPN357055
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2018
Supplement Date Received by Manufacturer11/21/2018
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR